# SDR H5FA2012F00177

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N911FF
- Make and model: Bell 206L-3
- Aircraft serial: 51581
- Aircraft time: 4,556 hours, 8,084 cycles
- Engine: Allsn 250C30
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS11924
- Condition: Bent
- Location: Tail Rotor
- Part time: 2,060 hours, 8,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE T/E SKIN DEFORMED AT CORDWISE BALANCE WEIGHT.
